# SDR DALA1139689861

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 26 HAS CORROSION ON UPPER SURFACE OF DOUBLER REPAIR AND ON THE BOTTOM SIDE OF PNL, PNL IS OFF AC PART. REMOVED CORRODED DOUBLER ON CABIN FLOOR PNL 26 IAW DC9 SRM 51-30-2 PG 1.  FABRICATED AND INSTALLED DOUBLER ON CABIN FLOOR PANEL 26.
